Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \aleph\sb 0$-point compactifications of locally compact spaces and product spaces


Author: Takashi Kimura
Journal: Proc. Amer. Math. Soc. 93 (1985), 164-168
MSC: Primary 54D35; Secondary 54D40
DOI: https://doi.org/10.1090/S0002-9939-1985-0766549-9
MathSciNet review: 766549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for a locally compact space to have a compactification with countably infinite remainder. We also characterize the product space of two locally compact spaces having such a compactification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54D40

Retrieve articles in all journals with MSC: 54D35, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766549-9
Keywords: $ {\aleph _0}$-point compactification, singular set, Freudenthal compactification, rim-compact
Article copyright: © Copyright 1985 American Mathematical Society